# SDR SWAA2022040486947

- Difficulty date: March 22, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 58,484 hours, 34,525 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN A/C BAY UPPER ATTACH ANGLE AT BS 663 RBL 8.  CUT OUT DAMAGE IAW SRM 57-10-10-2R-5.  PERFORMED DETAILED INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE. HFEC IAW  NDT 6; 51-00-00. NO DEFECTS NOTED.  FABRICATED, LOCATED, DRILLED, & TRIMMED TO FINAL SIZE IAW SRM 57-10-10-2R-5 REPAIR 5.  TREATED & PRIMED REPAIR PARTS IAW  SRM 57-10-10-2R-5 REPAIR 5.  INSTALLED ALL REPAIR PARTS IAW SRM 57-10-10-2R-5.   SEALED INTERNAL AND EXTERNAL FASTENERS IAW SRM 57-10-10-2R-5.  APPLIED CIC PER B737 SRM 57-10-10-2R-5 STEP 4.O.  ACCOMPLISHED LEAK CHECK OF CENTER TANK IAW AMM 28-11-00. NO LEAKS NOTED.
